On the analogue for differential equations of the Hilbert-Netto theorem
Cohn, Richard
Bull. Amer. Math. Soc., Tome 47 (1941) no. 11, p. 268-270 / Harvested from Project Euclid
Publié le : 1941-04-14
Classification: 
@article{1183503565,
     author = {Cohn, Richard},
     title = {On the analogue for differential equations of the Hilbert-Netto theorem},
     journal = {Bull. Amer. Math. Soc.},
     volume = {47},
     number = {11},
     year = {1941},
     pages = { 268-270},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183503565}
}
Cohn, Richard. On the analogue for differential equations of the Hilbert-Netto theorem. Bull. Amer. Math. Soc., Tome 47 (1941) no. 11, pp.  268-270. http://gdmltest.u-ga.fr/item/1183503565/